# SDR IPXA2024102040307

- Difficulty date: October 31, 2023
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N378UP
- Make and model: Boeing 767-300
- Aircraft serial: 67920
- Aircraft time: 2,795 hours, 1,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T384081
- Part serial: 01
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT IMPACT SPOT JUST ABOVE STRINGER 21 AT STATION 139. FABRICATED REPAIR AND FILLER FROM MATERIAL PO NU SP2550844. DRILLED FASTENER HOLES FOR REPAIR DOUBLER. REF SRM 51-40-08
